Flow of a williamson fluid over a stretching sheet

S. Nadeem, S. T. Hussain, Changhoon Lee

Research output: Contribution to journalArticle

80 Citations (Scopus)

Abstract

In the present article, we have examined the two dimensional flow of Williamson fluid model over a stretching sheet. The governing equations of pseudoplastic Williamson fluid are modelled and then simplified by using similarity transformations and boundary layer approach. The reduced equations are then solved analytically with the help of homotopy analysis method. The physical features of the model are presented and discussed through graphs.

Original languageEnglish
Pages (from-to)619-625
Number of pages7
JournalBrazilian Journal of Chemical Engineering
Volume30
Issue number3
DOIs
Publication statusPublished - 2013 Jul 1

Fingerprint

Stretching
Fluids
Flow of fluids
Boundary layers

All Science Journal Classification (ASJC) codes

  • Chemical Engineering(all)

Cite this

Nadeem, S. ; Hussain, S. T. ; Lee, Changhoon. / Flow of a williamson fluid over a stretching sheet. In: Brazilian Journal of Chemical Engineering. 2013 ; Vol. 30, No. 3. pp. 619-625.
@article{584d4c4fc388439db9c5fc4bef4cc065,
title = "Flow of a williamson fluid over a stretching sheet",
abstract = "In the present article, we have examined the two dimensional flow of Williamson fluid model over a stretching sheet. The governing equations of pseudoplastic Williamson fluid are modelled and then simplified by using similarity transformations and boundary layer approach. The reduced equations are then solved analytically with the help of homotopy analysis method. The physical features of the model are presented and discussed through graphs.",
author = "S. Nadeem and Hussain, {S. T.} and Changhoon Lee",
year = "2013",
month = "7",
day = "1",
doi = "10.1590/S0104-66322013000300019",
language = "English",
volume = "30",
pages = "619--625",
journal = "Brazilian Journal of Chemical Engineering",
issn = "0104-6632",
publisher = "Association Brasiliera de Eng. Quimica / Braz. Soc. Chem. Eng.",
number = "3",

}

Flow of a williamson fluid over a stretching sheet. / Nadeem, S.; Hussain, S. T.; Lee, Changhoon.

In: Brazilian Journal of Chemical Engineering, Vol. 30, No. 3, 01.07.2013, p. 619-625.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Flow of a williamson fluid over a stretching sheet

AU - Nadeem, S.

AU - Hussain, S. T.

AU - Lee, Changhoon

PY - 2013/7/1

Y1 - 2013/7/1

N2 - In the present article, we have examined the two dimensional flow of Williamson fluid model over a stretching sheet. The governing equations of pseudoplastic Williamson fluid are modelled and then simplified by using similarity transformations and boundary layer approach. The reduced equations are then solved analytically with the help of homotopy analysis method. The physical features of the model are presented and discussed through graphs.

AB - In the present article, we have examined the two dimensional flow of Williamson fluid model over a stretching sheet. The governing equations of pseudoplastic Williamson fluid are modelled and then simplified by using similarity transformations and boundary layer approach. The reduced equations are then solved analytically with the help of homotopy analysis method. The physical features of the model are presented and discussed through graphs.

UR - http://www.scopus.com/inward/record.url?scp=84884878026&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84884878026&partnerID=8YFLogxK

U2 - 10.1590/S0104-66322013000300019

DO - 10.1590/S0104-66322013000300019

M3 - Article

AN - SCOPUS:84884878026

VL - 30

SP - 619

EP - 625

JO - Brazilian Journal of Chemical Engineering

JF - Brazilian Journal of Chemical Engineering

SN - 0104-6632

IS - 3

ER -